# SDR SWAA2021062929783

- Difficulty date: November 12, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND TRANSITION ANGLE IN THE AFT CARGO PIT HAS CORROSION FROM STA 767 TO 727H / REMOVED PART; FABRICATED AND INSTALLED AFT CARGO R/H TRANSITION ANGLE FROM 727H TO 767 PER SRM 53-00-53-2R-5. INSTALLED AND PUSH TESTED NUTPLATES PER SRM 51-40-10.(SA-M 326 ATTACHED: A1303910)
